advertisement
Question
Posted by: cindy | 2009-05-25

Q.

Ethipramine

My son who turn 7 in August was diagnosed with high functioning autism last year. To stabilize his mood his developmental pead prescribed ethipramine.

He has been on this since January, at first 10mg and now for about three months on 25mg, and is going back to 10mg again.

Although I can see an improvement since he started the meds, he still has his days when he is very nervous and will scream and cry for everything. Subsequently I started giving him Rescue drops, which made him drowsy, I then switched to Nervuton, wich apparently interfered with the Ehtipramine.

I am now afraid to give him anything and would like to know, what other meds could interfere with this. He is currently also taking 2 Hypervite tablets a day, as well as omega 3 &  6 tablets, and cod liver oil-malt, he is also iron defficient and he is taking Ferrimed for this.

I would really appreciate any help and guidance you could give me.

Expert's Reply

A.

Expert ImagePharmacist

Hi Cindy

Unfortunately there is not simply a list of all products on the market that will interfere with this drug - For most natural medication interactions with this medicine have not, and probably never will, been tested. I therefore suggest always asking either your pharmacist (make sure you speak to the pharmacist and not just an assistant) or doctor before starting any new medication. Best of luck!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: Anonymous | 2014-01-12

from which year must I say my child has these disease or must start taking pills

Reply to Anonymous

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement